# SDR FDEA201510073107

- Difficulty date: October 7, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 294 hours, 20,670 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T48003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AT FL 370 THERE WAS A LOUD BANG FOLLOWED BY THE L1 WINDSHIELD SHATTERED.  NO LOSS OF PRESSURIZATION.  DUE TO L1 WINDOW SHATTERED, R&R WINDOW TEMP CONTROLLER PRECAUTIONARY REF MM 30-41-01-4.  GROUND OPS CK GOOD AT THIS TIME.  A/C OK FOR SERVICE.  REMOVED AND REPLACED L1 WINDOW AS REQ REF MM 56-11-01-4.  ALL CKS GOOD AT THIS TIME.  A/C OK FOR SERVICE.
